Journal of Biostatistics & Biometrics
JOBB
  • Home
  • Aims & Scope
  • Board Members
  • Articles
  • Indexing & Abstracting
  • Guidelines
    • APCs & Payments
    • Manuscript Guidelines
    • Authors Guidelines
    • Editors Guidelines
    • Reviewers Guidelines
    • Publication Ethics
    • Peer Review Process
  • Policies
    • Open Access Policy
    • Peer Review Policy
    • Plagiarism Policy
    • Copyright Policy
    • Advertising Policy
    • Withdrawal Policy
    • APC Waiver Policy
    • Informed Consent Policy
    • Data Sharing Policy
    • Conflict of Interest Policy
    • Human Rights Policy
    • Licensing Policy
  • Contact Us
Submit Manuscript

Volume 2, Issue 1

research article

PDF Full Text 05/10/2018
On Modified Burr XII-Inverse Exponential Distribution: Properties, Characterizations and Applications

On Modified Burr XII-Inverse Exponential Distribution: Properties, Characterizations and Applications

Fiaz Ahmad Bhatti*, Gholamhossein Hamedani, Haitham M. Yousof, Azeem Ali, Munir Ahmad

Journal of Biostatistics & Biometrics
Volume 2
Issue 1

Contact Address

1/20 Saratoga Crescent, Keillor Downs, VIC 3038, Australia
5911 Oak Ridge Way, Lisle, IL 60532, USA
  • +61 3 8376 2664
  • +1 630 397 0234
  • contact@gavinpublishers.org

Quick Links

  • Home
  • Aims & Scope
  • Board Members
  • Articles
  • Archive

Useful Links

  • Article Processing Charges
  • Indexing & Abstracting
  • Submit Manuscript
  • Publication Ethics
  • Contact Us

Journal of Biostatistics & Biometrics

Biostatistics & Biometrics is an open access journal that covers various aspects like its applications in Public health, clinical trials in medicine, Systems biology and biomedi...

Published by Gavin Publishers

Update cookies preferences

© 2026 Journal of Biostatistics & Biometrics. Published by Gavin Publishers. All Rights Reserved. Privacy Policy | Terms of Use | Cookie Policy